# SDR 2002FA0000618

- Difficulty date: April 25, 2002
- Submitted: May 13, 2002
- Operation: General aviation
- Aircraft: N6764C
- Make and model: Cessna 402C
- Aircraft serial: 402C0628
- Engine: Cont TSIO520*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 51220466
- Condition: Broken
- Location: Rt Wing
- Part time: 6,950 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RIGHT FLAP BELLCRANK BRACKET BROKE DUE TO CORROSION FROM ENGINE EXHAUST.  LEFT WING INSPECTED, PARTS SHOW NO CORROSION.
